# SDR CA071031008

- Difficulty date: October 30, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech B-99
- Aircraft time: 39,962 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 950476
- Condition: Failed
- Location: Main Wheel
- Component: Main Wheel, Beech
- Component part number: 9980037
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF THE CREW NOTED THAT THEY FELT A SLIGHT VIBRATION, BUT FELT THAT IT WAS LIKELY THE RAISED RUNWAY LIGHTS. AFTER TAKEOFF THEY WERE ADVISED THAT THEY HAD LOST A TIRE. THE AIRCRAFT WAS LANDED WITHOUT INCIDENT. MAINTENANCE FOUND THAT ONE OR BOTH WHEEL BEARINGS HAD FAILED. THIS ALLOWED THE WHEEL TO DEPART FROM THE AXLE. INSPECTION SHOWED NO DAMAGE TO ANY OTHER PART OF THE AIRCRAFT, INCLUDING AXLE AND BRAKE. THE WHEEL ASSY. INCLUDING BEARINGS WERE REPLACED AND THE AIRCRAFT WAS RELEASED TO SERVICE. (TC NR 20071031008)
